# SDR WX0A2020021273472

- Difficulty date: February 11, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 44,429 hours, 33,132 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 786A000012
- Part serial: 786A00L1005415
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED) ON APPROACH RECEIVED ECAM F/CTL FLAPS FAULT / REPLACED FLAP-PCU"
